# SDR AALA20150317026

- Difficulty date: March 17, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 68,578 hours, 35,852 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Faulted
- Location: Air Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK ON PLACARD, PRESSURIZATION FLOW LIGHT ILLUMINATED.  NECESSARY TO ADVANCE LT THROTTLE TO 1.3 EPR TO KEEP LIGHT OUT.  RETURNED TO FIELD.  NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  R & R THE LEFT FLOW CONTROL VALVE IAW AMM 21-31-02.
